MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS PASCAL PRECISION; MITRAL VALVE REPAIR DEVICES

EDWARDS LIFESCIENCES EDWARDS PASCAL PRECISION; MITRAL VALVE REPAIR DEVICES
Model Number 20000ISMA
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Intraoperative Cardiac Valve Injury (4852)
Date of Event 12/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Edwards received notification of a pascal in mitral procedure where chordae damage was reported.At first grasp with the second ace device, patient had trace-mild mr (mitral regurgitation) but gradient of 6mm.Due to patients age, physician wanted to reposition and move closer to the first ace in an attempt to lower the gradient.After releasing and repositioning, pml (posterior mitral leaflet) proved very difficult to grasp.Noted was degraded tissue integrity and possible chord entanglement but difficult to pinpoint as device was always responsive.Fluoro always used to look at catheter interaction/bowing.The second device was then placed a3/p3.There continued to be worsening mr and more evidence of multiple medial commissural chordae flails.At this point patient was hemodynamically unstable/ on more epinephrine.Decision was made to get cts (cardiothoracic surgeon) consult; iabp (intra-aortic balloon pump) was placed, and the patient went to the or (operating room) for a mvr.Mr was mild before the chordae damage.After the chordae damage mr was reported as severe.
 
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, d4, g3, g6, h2, h4, h6, and h11.H6 type of investigation: labelling review h6 investigation conclusions: adverse event related to patient anatomy and/or condition.The complaint for chordae damaged in attempt to capture leaflet was confirmed with empirical evidence based on clinical specialist complaint description and call meeting.Available information suggests operational context likely contributed to the event due to the patient's degraded tissue integrity and possible chord entanglement.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.Since no edwards defect was identified, corrective or preventative actions are not required.

Brand Name
EDWARDS PASCAL PRECISION
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key23888579
Report Number2015691-2025-10559
Device Sequence Number9464516
Product Code NKM
UDI-Device Identifier00690103216950
UDI-Public(01)00690103216950(17)260626
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P220003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/26/2026
Device Model Number20000ISMA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale